# SDR J7SA20180220001

- Difficulty date: February 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N327FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5466
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AMBER CAS MESSAGE ILLUMINATED IN FLIGHT. RECEIVED VECTORS IN ORDER TO COMPLY WITH CHECK LIST AND DECLARED AN EMERGENCY. AIRCRAFT LANDED WITHOUT INCIDENT.   R & R FLAP POWER DRIVE UNIT (PDU), LT FLAP BRAKE DETECTOR UNIT (BDU), AND RT FLAP BDU. OPS CHECKED GOOD.
